# SDR QXEA2021120800544

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 8,610 hours, 5,179 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FLIGHT DECK DOOR NOT OPENING. REMOVED FROM SERVICE. OPENED FLIGHT DECK DOOR. DOOR OPEN AND CLOSES NORMALLY. PER. G.V.I WITH/ NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
